# SDR UALA2011032801486

- Difficulty date: March 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 29,472 hours, 13,013 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073068
- Part serial: 7195
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIL SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN. - F- CTL.  TROUBLESHOOTING FAULTS R G AIL POS XDCR 33CES.  DEACTIVATED RG AILERON SERVO 33CES.  REPLACED RIGHT WING AIL, SERVO CONTROL 33CE2.
